TBU Publications
Repository of TBU Publications

Nonprincipal solutions in oscillation criteria for half-linear differential equations

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

Files Size Format View

There are no files associated with this item.

ČSN ISO 690:2011 citation

Citace článku v časopise:
DOŠLÝ, Ondřej a Jana ŘEZNÍČKOVÁ. Nonprincipal solutions in oscillation criteria for half-linear differential equations. Studia Scientiarum Mathematicarum Hungarica [online]. 2010, vol. 47, iss. 1, s. 127-137. [cit. 2019-06-17]. ISSN 0081-6906. Dostupné z: http://www.akademiai.com/content/p37454017g1w63n5/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles